| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -09.00/+1.5/002 (sphere/cylinder/axis), into the patients right eye (od) on (b)(6)2023.The lens had low vaulting and remained implanted.The cause of the event was unknown.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
A4: unk a5: unk a6: unk d6b:unk h6 - work order search: no similar complaint was reported for units within the same lot.Claim #(b)(4).
Additional Manufacturer Narrative
B5: the lens was removed and replaced on (b)(6) 2023 for a longer lens.The problem was resolved and the patient was happy.Claim # (b)(4).